Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Pressure headaches, dizziness, swallowing difficulty, excessive burping. Taking injections for slipped disc. Treatment?

I am getting pressure headaches. I had injections in spine for two slipped discs in neck about three weeks ago but since experience a lot of dizziness , pressure headaches, difficulty swallowing , occasionally I burp a lot (sorry dont know how to write that politely :o) . I do not have chest pains or raised heart rate etc. But it is overwhelming enough to stop me concentrating or have conversation. Any ideas?
Asked On : Fri, 26 Oct 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Neurologist 's  Response
Nov 2013
Thank you for posting your query.

It is possible that you are having these symptoms due to low pressure headache as a result of injections in the neck region. The injections require puncture of dura mater and the CSF may leak out from the hole, leading to post-spinal headaches.

This is self-limiting in nature and should improve in a few days.

For relief of symptoms, you may take diclofenac or ibuprofen tablets as of now. If you do not improve, then, please review with your neurosurgeon.

I hope my answer helps. Please get back if you require any additional information.

Wishing you good health,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad, India
Click on this link to ask me a DIRECT QUERY:

Answered: Sun, 1 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor